# SDR SWAA050087

- Difficulty date: January 13, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 66,886 hours, 44,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 3 EACH CRACKS ON BEADED PRESSURE WEB AT BS 663, BETWEEN LBL 33 AND RBL 39.  REPAIRED WEB PER SRM.
